Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of taking nifuroxazide ?

I wanted to know what are the most common side effects of nifuroxazide? thank you
Mon, 9 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Dermatologist 's  Response
hi
its safe drug
allergic reaction can occur some time is only serious side effect.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

what are the side effects of taking i pill?

doctor1 MD

I just took the morning after pill and also take metoprolol tartrate 25mg and just take it once a day should it interfere with taking the morning after pill at all? Would there be any side effects taking them both together or would there be an increase in the effectiveness of the metoprolol? Thanks so much

doctor1 MD

Is there any side effect taking Atacand 16 mg? My blood pressure is up and down and a friend of mine said, she s taking Atacand + 32/16.5 and since then her blood pressure was good, she s taking it at night time instead of taking it in the morning. Any clarification that you can give is much appreciated. Thank you.

Recent questions on  Diphenhydramine

doctor1 MD

about 1/2 hr to an hr after eating dinner which were food items I've eaten many times before fresh lemon, dried rosemary herb, ate before dinner- trail mix, chocolate after dinner an itching began on abdomen, bumsp appeared then itching behind my ears, upper back, under cheeks of buttocks, under chin, near right eye. Pharmacist suggested an allergy medication (diphenhydramine & antihistamine) which I took 2 last night and it seemed to have worked but awoke this morning and itching started up again but this time it was my underside of wrist, bottom of the palm of hand just above the wrist, behind knee, groin area, elbows, bend of arm, my bottom lip seemed puffy. I took one pill around 6:30am because I didn't want to get sleepy again and it has subsided. At what point should I see a doctor? How long does the food induced hives last after eating and then treating with medicine, in other words, will this continue all day? Since I only took 1 allergy pill this morning can I take another one 2 hrs later, not to exceed 6 times in 24 hrs? Recommended dosage on pkg is 1-2 pills every 4-6 hrs.

doctor1 MD

My son has a raised rash on the backs of each hand and elbows, which he has had since yesterday. He has had a similar rash many times before when playing in grass. He has been playing soccer on grass turf all week. My husband gave him one loratadine (active ingredient - 10 mg) tablet 2 hours ago because he could not find benedryl (diphenhydramine hydrochloride) at the time. I have the benedryl, can he take some now (2-4 tablets - 12.5 mg). If yes, how much? If no, when can he take benedryl.

doctor1 MD

Hi. I was stung by a bee on the back of my neck on Saturday and went to the ER for treatment. I'm on 3 different medicines (Ibuprofen, pepcid, and diphenhydramine. Last night I started getting a throbbing feeling in my head. I woke up this morning and was OK but after a few hours the throbbing came back. I'm 27, 5'5'', and weigh 126

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Is there a Benadryl -Malox- L:idocaine mouthwash available without prescription?

doctor1 MD

hello dr im taking 20 mg temazepam 10mg diazapam 100 mg amatriptiline 25 mg hydroxyz atrex and 50 mg diphenhydramine 5 htp hydroxytryptophen 200 mg wood this have an impact on my renal fuction liver fuction cardio fuction take at nite 2 get some...

doctor1 MD

I have been told by a doctor that my 2month old baby has extrapyramidal symptoms (EPS), but after reading about what this is, I cannot believe that she has this. He looked at her and told me that the fact that she is lifting her head up quite high for her age, that she has these symptoms. She used a colic mixture which contains Diphenhydramine and he told us to stop with this mixture. However, after reading about EPS, everyone suggests Diphenhydramine as a treatment for EPS. Please help. How does a doctor establish whether a 2 month old baby has EPS?